Sparse Quasi-Random Graphs

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Additional information

Received March 22, 1999

Research supported in part by NSF Grant No. DMS 98-01446

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Chung, F., Graham, R. Sparse Quasi-Random Graphs. Combinatorica 22, 217–244 (2002). https://doi.org/10.1007/s004930200010

Download citation

  • AMS Subject Classification (2000) Classes:  05C80